Refbacks

  • There are currently no refbacks.




Copyright (c) 2015 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Characterizations of Transmuted Complementary Weibull Geometric Distribution

Keywords

Hazard function; generalized Weibull distribution; characterization

Description

We present certain characterizations of a recently introduced distribution (Afify et al., 2014), called Transmuted Complementary Weibull Geometric distribution based on:  hazard function ;  a simple relation between two truncated moments. We like to mention that the characterization  which is expressed in terms of the ratio of truncated moments is stable in the sense of weak convergence. It does not require a closed form for the cumulative distribution function and serves as a bridge between a first order differential equation and probability.


Date

2015-08-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 11 No. 2, 2015



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810